LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Can Artemisinin long term hurt your gut?

 - UBBFriend: Email this page to someone!    
Author Topic: Can Artemisinin long term hurt your gut?
jer69
Member
Member # 34046

Icon 1 posted      Profile for jer69   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
It hurt mine, I took artemsinin 400mg 5 days 2 days off for 2 months and my gut feels torn up. Can art and babs die off do this? granted my breathing and energy have greatly improved. j

--------------------
jeremy

Posts: 71 | From new york city | Registered: Sep 2011  |  IP: Logged | Report this post to a Moderator
beths
Frequent Contributor (1K+ posts)
Member # 18864

Icon 1 posted      Profile for beths     Send New Private Message       Edit/Delete Post   Reply With Quote 
My gut kills from the ART-helps if I take prilosec on the days I take ART
Posts: 1276 | From maryland | Registered: Jan 2009  |  IP: Logged | Report this post to a Moderator
annxyzz
Frequent Contributor (1K+ posts)
Member # 20404

Icon 1 posted      Profile for annxyzz     Send New Private Message       Edit/Delete Post   Reply With Quote 
I am taking it and try to be very very diligent about eating plain yogurt and taking a probiotic twice a day .

It seeems like you are taking a high dose.. I have read others who take 400 mg three days on and three days off .

You have to REALLY protect your gut , taking the good bacteria ( acidophilus ) away from the time you take art .

--------------------
annxyzz

Posts: 1178 | From East Texas | Registered: May 2009  |  IP: Logged | Report this post to a Moderator
kitts
Member
Member # 20542

Icon 1 posted      Profile for kitts     Send New Private Message       Edit/Delete Post   Reply With Quote 
I was on Art for 3 months and I think I herxed so much I damaged my hearing. It has not been the same since. Does anyone have a similar experience with ears ringing?

--------------------
Kitty
Lyme, Babesia, XMRV virus Diagnosed 2008
Mepron, Zithro, Cepaflexin, Fluconozol, Vitamin, Herb therapy

Posts: 65 | From Kansas | Registered: May 2009  |  IP: Logged | Report this post to a Moderator
Mo
Frequent Contributor (5K+ posts)
Member # 2863

Icon 4 posted      Profile for Mo     Send New Private Message       Edit/Delete Post   Reply With Quote 
doc sh who has written babesia books on artimisinin treatment cautions allot about hearing being a sign of toxicity.

he doesn't advocate long term use. i disagree with his dosing shedule tho.

a patient of i beleive doc k. wrote on a recent thread a two day on five day off shedule, for three weeks with a one week break before going again. in malaria and the toxicity studies (which find the drug extremely safe) it is used for a matter of days, NOT long term.

it's also good to catch babesia off-guard this way, imo. and the drug clears the system very quickly when you stop.
there has to be a pulsed schedule with constant breaks imo.

additionally, you need allot of free radical clean up, as babesia and babesia killed by artemisinin create allot of debris.

i believe this is what causes the inflammation in finer capillaries that effect hearing and other sensitive areas.

i wonder if antioxidants like vit E and vit C crystals as high doses, ect, would clean up the debris and help your hearing.

mo

Posts: 8337 | From the other shore | Registered: Jul 2002  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.